Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the effective non-vanishing conjecture


Author: Qihong Xie
Journal: Proc. Amer. Math. Soc. 137 (2009), 61-63
MSC (2000): Primary 14E30
Published electronically: August 4, 2008
MathSciNet review: 2439425
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a reduction of the irregular case for the effective non-vanishing conjecture by virtue of the Fourier-Mukai transform. As a consequence, we reprove that the effective non-vanishing conjecture holds on algebraic surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14E30

Retrieve articles in all journals with MSC (2000): 14E30


Additional Information

Qihong Xie
Affiliation: Department of Mathematics, Tokyo Institute of Technology, 2-12-1 Oh-okayama, Meguro, Tokyo 152-8551, Japan
Address at time of publication: Graduate School of Mathematical Sciences, University of Tokyo, Komaba, Meguro, Tokyo 153-8914, Japan
Email: xie_qihong@hotmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09539-7
PII: S 0002-9939(08)09539-7
Received by editor(s): January 17, 2007
Received by editor(s) in revised form: October 18, 2007, November 16, 2007, and December 27, 2007
Published electronically: August 4, 2008
Communicated by: Ted Chinburg
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.